Sur un cditère de dénombrabilité

Georges Durand Paris

TBD mathscidoc:1701.33762

Acta Mathematica, 56, (1), 363-369, 1931.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:57 uploaded by actaadmin ] [ 67 downloads ] [ 0 comments ]
@inproceedings{georges1931sur,
  title={Sur un cditère de dénombrabilité},
  author={Georges Durand},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203057121667471},
  booktitle={Acta Mathematica},
  volume={56},
  number={1},
  pages={363-369},
  year={1931},
}
Georges Durand. Sur un cditère de dénombrabilité. 1931. Vol. 56. In Acta Mathematica. pp.363-369. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203057121667471.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved